# SDR SWAA2025111836390

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 71,025 hours, 42,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE PARTIALLY DEPLOYED BY BOTTLE NOT ACTIVATED.   REPACKED L1 DOOR ESCAPE SLIDE IAW MT 725-61-06. ACFT OK FOR SERVICE.
